# SDR HYI2002F00000

- Difficulty date: February 25, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N161TA
- Make and model: Cessna 402C
- Aircraft serial: 402C0070
- Engine: Cont TSIO520*
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Cockpit
- Part time: 1,540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, AVIONICS MASTER SWITCH, FAILED.  MAINTENANCE REPLACED THE SWITCH AND RETURNED THE AIRCRAFT TO SERVICE.
